Μπίσμπας Αντώνης


depimage
ΑΚΑΔΗΜΑΙΚΗ ΘΕΣΗ Καθηγητής
ΕΚΠΑΙΔΕΥΣΗ
  • 1987, Ιούλιος: Πτυχίο Μαθηματικών, Α.Π.Θ. (΄Αριστα 8.65). 
  • 1991, Δεκέμβριος: Διδακτορικό Δίπλωμα, Α.Π.Θ. (΄Αριστα).
  • Διδακτορική διατριβή, Α.Π.Θ.
EΡΕΥΝΗΤΙΚΑ ΕΝΔΙΑΦΕΡΟΝΤΑ
  • Harmonic analysis, 
  • fractal sets and measures, 
  • fractal analysis, 
  • probability theory,
  •  stochastic process, 
  • wavelets, 
  • signal analysis
ΕΝΔΕΙΚΤΙΚΕΣ ΔΗΜΟΣΙΕΥΣΕΙΣ
  • On the Hausdorff dimension of Rademacher Riesz products, σε συνεργασία με τον Κ. Καρανίκα, Monatshefte f¨ur Math. 110, 15-21 (1990).
  • On the continuity of measures, σε συνεργασία με τον Κ. Καρανίκα, Applicable Analysis, 48, 23 - 35 (1993). 
  • On the entropy of certain stochastic measures, σε συνεργασία με τον Κ. Καρανίκα. Probabilistic and stochastic methods in analysis with applications, J.S.Byrnes and J.F. Byrnes (eds.) Kluwer Academic Publishers, 663 - 668, (1992). 
  •  A note on the distribution of digits in dyadic expansions, C. R. Acad. Sci. Paris, 318, 105 - 109 (1994). 
  •  Dimension and Entropy of a Non - ergodic Markovian Process and its Relation to Rademacher Riesz Products, σε συνεργασία με τον Κ. Καρανίκα, Monatshefte f¨ur Math. 118, 21 - 32 (1994). 
  •  A multifractal analysis of an interesting class of measures, Colloquium Math. 37 - 42, Vol. LXIX (1995). 
  •  Tameness for the distribution of sums of Markov random variables, σε συνεργασία με τους Κ. Καρανίκα και W. Moran, Math. Proc. Cambridge Phil. Soc., 121, 115 - 127, (1997). 
  •  A note on the distribution of digits in triadic expansions, Real Analysis Exchange, 23 (1997/98), 2, 545 - 552. 
  •  On the distribution of digits in dyadic expansions, σε συνεργασία με τους Κ. Καρανίκα και Γ. Πρώιο, Results in Mathematics, 33, 40 - 49, (1998). 
  •  Singular measures with absolutely continuous convolution squares on locally compact groups. Proceedings of the Amer. Math. Soc., 127, No.10, 2865-2869 (1999). 6 
  •  Continuous measures on compact Lie groups. σε συνεργασία με τον Μ. Ανούση, Ann. de L’ Inst. Fourier, T. 50, fasc. 4, 1277 - 1296 (2000). 
  •  Normal numbers from infinite convolution measures, Ergodic Theory and Dynamical Systems, Vol. 23, 2, 389 - 393, (2003). 
  •  On the Hausdorff dimension of average type sums of Rademacher functions, Real Analysis Exchange, 29, (2003/04), 1, 139 - 145. 
  •  Coin - tossing measures and their Fourier transforms, Journal of Mathematical Analysis and Applications, 299/2, 550 - 562, (2004). 
  •  A Cassels - Schmidt theorem for non - homogeneous Markov chains, Bulletin des Sciences Math´ematiques, 129/1, 25 - 37 (2005). 
  •  On the Fourier transforms of inhomogeneous self-similar measures, Illinois Journal of Mathematics Vol. 55, 2, 675 - 684 (2011). 
  • On inhomogeneous Bernoulli convolutions and random power series, σε συνεργασία με τον J¨org Neunh¨auserer, Real Analysis Exchange, 36, 2010/ 2011, 1, 213 - 222. 
  •  Divergence points and normal numbers, σε συνεργασία με την Nina Snigireva, Monatshefte f¨ur Math. 166, 341-356 (2012). 
  • Generalized Riesz products produced from orthonormal transforms, σε συνεργασία με τον Ν. Ατρέα, Colloquium Math. 126, 2, (2012), 141-154. 
  • On the Hausdorff dimension of simply normal numbers to different bases, Uniform Distribution Theory, 8 (2013), no.2, 141 - 149. 
  • Normality and dimension via Markov and Bernoulli measures, submitted.
ΕΠΙΚΟΙΝΩΝΙΑΓραφείο:Κοίλα, Κοζάνης ΤΚ 50100
Τηλ: +30 2461 0 68000